Publication:
Infectivity of chronic malaria infections and its consequences for control and elimination

Suggested Citation

Ricardo Aguas, Richard J. Maude, M. Gabriela M. Gomes, Lisa J. White, Nicholas J. White, Arjen M. Dondorp Infectivity of chronic malaria infections and its consequences for control and elimination. Clinical Infectious Diseases. Vol.67, No.2 (2018), 295-302. doi:10.1093/cid/ciy055 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/46519

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections